Mathematische Annalen

, Volume 267, Issue 1, pp 1–15

Estimates for singular convolution operators on the Heisenberg group

  • D. Geller
  • E. M. Stein
Article

DOI: 10.1007/BF01458467

Cite this article as:
Geller, D. & Stein, E.M. Math. Ann. (1984) 267: 1. doi:10.1007/BF01458467

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • D. Geller
    • 1
    • 2
  • E. M. Stein
    • 1
    • 2
  1. 1.Department of MathematicsSUNY at Stony BrookStony BrookUSA
  2. 2.Department of MathematicsPrinceton UniversityPrincetonUSA